RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 2, Pages 190–204 (Mi tmf693)  

This article is cited in 2 scientific papers (total in 2 papers)

Weyl algebras over quantum groups

D. P. Zhelobenko

Peoples Friendship University of Russia

Abstract: The term “Weyl algebras” is proposed for differential algebras associated with dual pairs of Hopf algebras. The principle of complete reducibility for the category of “admissible” modules over Weyl algebras is proved. Comodule structures that connect Weyl algebras with the Drinfeld quantum double are investigated.

DOI: https://doi.org/10.4213/tmf693

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:2, 152–163

Bibliographic databases:

Received: 24.06.1998

Citation: D. P. Zhelobenko, “Weyl algebras over quantum groups”, TMF, 118:2 (1999), 190–204; Theoret. and Math. Phys., 118:2 (1999), 152–163

Citation in format AMSBIB
\Bibitem{Zhe99}
\by D.~P.~Zhelobenko
\paper Weyl algebras over quantum groups
\jour TMF
\yr 1999
\vol 118
\issue 2
\pages 190--204
\mathnet{http://mi.mathnet.ru/tmf693}
\crossref{https://doi.org/10.4213/tmf693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702868}
\zmath{https://zbmath.org/?q=an:0960.16047}
\elib{http://elibrary.ru/item.asp?id=13324392}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 2
\pages 152--163
\crossref{https://doi.org/10.1007/BF02557308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079807100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf693
  • https://doi.org/10.4213/tmf693
  • http://mi.mathnet.ru/eng/tmf/v118/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “Universal Verma modules and $W$-resolvents over Kač–Moody algebras”, Theoret. and Math. Phys., 122:3 (2000), 278–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Zhelobenko, DP, “Gauss algebras”, Acta Applicandae Mathematicae, 81:1 (2004), 347  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:251
    Full text:138
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020